# SDR ZW0A0301802

- Difficulty date: February 5, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 15,567 hours, 7,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS WERE INOPERATIVE ROWS 27 TO AFT END OF CABIN, ABOVE AFT FLT ATTEND SEAT, FWD OF RT AFT LAV, AND TWO CEILING LIGHTS ABOVE THE L2 FLIGHT ATTEND POSITION.  REPLACED POWER SUPPLY BATTERIES FOR ROW 27 TO AFT DOOR AND FOR FORWARD OF THE RT AFT LAV. REPLACED BULBS FOR OTHER CEILING EMERGENCY LIGHTS.
